If someone has gained weight taking abilify, how long if at all will it take to start losing the weight once they have stopped using it?
25 Oct 2010
You probably won't lose it without extra work, but you won't keep on gaining. I have decided to try & at least maintain only the 20 extra pounds I gained. I'll try to work it off slowly but I need the abilify more than being slim. I wish I had the metabolism I did when I was young. I never weighed over 107 until Boom! I turned 35 and suddenly I had breasts and then I finally leveled off around 135-145.and it the last few years it kept creeping up I'm 55 years old now and the abilify and thyroid problems have me at 180. But my husband would rather have me fat and happy than suicidal and miserable.and me too! I need the ablify because it works for me. Good luck, SharonH
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does Latuda cause weight gain? I hope its extremely rare to gain weight while taking this medicine. I hope the odds are in my favor to not gain any ...
3 answers • 16 May 2014
I have put on about 15 pounds since I started taking Abilify. I feel amazing but I'm constantly craving carbs. I've dieted and exercised ...
1 answer • 5 Jun 2014
I take it for depression and have been on it for 4 weeks. I have been dieting but since going on Abilify I cannont lose and have even gained weight.
2 answers • 24 Jul 2014